MathSciNet Relay Station
MathSciNet bibliographic data
MR1161156 90C39 (49L20)
Lehrer, Ehud; Sorin, Sylvain A uniform Tauberian theorem in dynamic programming. Math. Oper. Res. 17 (1992), no. 2, 303–307.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement